Lorna Paredes

Professor and OIC, PhD Program
PhD (Mathematics), 1992, University of the PhilippinesMS (Mathematics), 1982, University of the PhilippinesBS (Mathematics) (Cum Laude), 1980, University of the Philippines
Email: lorna.paredes@up.edu.phWeb: vsb.upd.edu.ph/faculty/lorna-paredes Telephone: +632 928 4571 to 75Office: room 209-B, VSB Building, UP Diliman Campus
Research and Publications (click here to view all)
"MWSS: Income Tax Controversy," Chapter 15, Cases in Strategic Management, UP Business Research Foundation, Inc., 2018, pages 477-506. (Co-authored with Borja, Daniel Vincent H.)
"Analytic Singularities of Solutions to Certain Nonlinear Ordinary Differential Equations Associated with p-Laplacian". Tokyo Journal of Mathematics, Vol. 26, No. 1, June 2003, 229-240. (Co-authored with K. Uchiyama)
"Controlled Convergence Theorem for Strong Variational Banach-valued Multiple Integrals," Real Analysis Exchange, 28(2), 2002/2003, 1-13. (Co-authored with P. Y. Lee and T. S. Chew)
"Controlled Convergence Theorem for Banach-valued HL Integrals," Scientiae Mathematicae Japonicae, 56(2), 2002, 347-357. (Co-authored with T. S. Chew)